Doctor insights on:
Causes Of Itchy Red Tricep
M.any things: Red, itchy and tingling hands @ 54 most likely are the same reasons they happen at 24, 34 etc... Have you used a cleaning product without gloves? Taken a new medication? The fact that it is both hands would seem to rule out a lot of bad things. Look for what has changed last. A good place to start. Good luck! ...Read more
Drug rash: Almost any medication can cause a rash and some muscle relaxers have an increased incidence of causing rashes. The rash will take about 10 days to appear with the initial exposure but can appear immediately after subsequent exposures. Also, after 1 year of constant use without a problem, it is very rare to develop a rash. ...Read more
Could be...: ...Seborrheic dermatitis (which doesn't always cause flaking), or an allergy to a shampoo or conditioner. Or (i know this sounds gross) you could have head lice. Look for the eggs (called "nits"), which appear as tiny white dots attached to individual hair shafts. You may have to see a dermatologist, since it's pretty hard to examine your own scalp thoroughly. ...Read moreSee 1 more doctor answer
What would cause red cheeks on face? Not itchy nor any other symptoms. Would singular or ventolin hfa cause it? What will help reduce redness?
Red cheeks can have: Many causes: acne; rosacea; dry skin; lupus; irritation from skin care products, polycythemia, etc. Both singulair (montelukast) & ventolin can cause facial redness as part of an allergic reaction (swelling of face, lips, throat) which should prompt u to seek medical help immediately. Singulair (montelukast) can also cause a rash. Suggest see fp for exam & treatment if required. ...Read more
I have a spot on my back about the size of a dime that is insatiably itchy. There is no redness, rash, or raised area, just an itchy spot. Cause?
Itchy redness on neck, shaped like butterfly. No history on thyroid problem, so what could be the cause? Should I go to ER or urgent care for this?
Rash: The differential diagnosis of rashes is very large. A physician typically needs to see your rash in person and get a history to make a diagnosis. Bactrim can cause a serious rash so call your treating MD immediately for instructions. I noticed you have a skin abscess and a mild fever, but it is unclear how long you have had the abscess or where the abscess is. See MD to ensure improvement. ...Read more
Hello I have no rash no bumps or redness but it is very itchy between my books and under my arms what could cause this?
Do every time condom use affect the vaginal area? Will it causes a negative reaction (itchiness/redness/infection)...? Does it also cause yeast ?
Latex allergy?: Condom's don't cause yeast infections, or any other infection. However, some people are allergic to latex, which could result in the symptoms you mention. Try switching to condoms made of polyurethane, or natural membrane condoms. If the symptoms clear up, it will confirm you are allergic to latex. If not, see a doctor to check for yeast and other problems. ...Read more
Can fungus be the cause for itchiness all over body especially arms and head with no signs of hive redness or dandruff tingly feeling and itch tests?
Generalized pruritus: Pruritus, or itch, is defined as an unpleasant sensation that provokes the desire to scratch. Certain systemic diseases have long been known to cause pruritus that ranges in intensity from a mild annoyance to an intractable, disabling condition. Generalized pruritus:renal pruritus, cholestatic pruritus, hematologic pruritus, endocrine pruritus, pruritus related to malignancy, and idiopathic. ...Read more
- Talk to a doctor live online for free
- Small red itchy bumps on tricep symptoms
- Itchy red toes causes
- Causes of itchy red back
- Ask a doctor a question free online
- Causes of itchy red hands
- Causes of red itchy eyelids
- Rash and red spots on tricep
- Tiny red bumps on tricep
- Talk to a sports medicine specialist online for free